# SDR HALA2018012900018

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 56,712 hours, 10,371 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 849704
- Part serial: C986
- Condition: Malfunctioned
- Part time: 1,372 hours, 298 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, LE SLAT ASYM INTERMITTENT MESSAGE ON EICAS THREE TIMES IN CRUISE. PRECAUTIONARY DIVERT TO HNL.  L&R FLAP INDICATORS HALF WAY BTWN UP & 1. PERFORMED PSEU BITE TEST MSG 295 AND 010. REMOVED AND REPLACED PSEU PER AMM 32-09-04. REMOVED AND REPLACED L/E SLAT SENSOR S295 PER AMM 27-88-01. GROUND TEST GOOD. OK FOR SERVICE.
